# SDR ASAA2020040632614

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 24,752 hours, 7,890 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24229
- Condition: Failed
- Location: Ac Bay
- Part time: 17,425 hours, 5,655 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER SEAMC IN CONVERSATION WITH CREW, AFTER ENGINE START ON RECALL ZONE TEMP CAUTION LIGHT ON FOR TEMP CONTROL. GROUNDED - YES. CONFIRMED FAULT, "CONT CAB" ZONE LIGHT ILLUMINATES ON RECALL. NO. 2 PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL "FLIGHT DECK" TCV (V143). REMOVED & REPLACED FLIGHT DECK TCV REF B737-900 AMM 21-61-21, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002.
